Combinatorial Models for the Finite-Dimensional Grassmannians.

G.M. Ziegler; T.H. Brylawski

Discrete & computational geometry (1993)

  • Volume: 10, Issue: 3, page 241-250
  • ISSN: 0179-5376; 1432-0444/e

How to cite

top

Ziegler, G.M., and Brylawski, T.H.. "Combinatorial Models for the Finite-Dimensional Grassmannians.." Discrete & computational geometry 10.3 (1993): 241-250. <http://eudml.org/doc/131274>.

@article{Ziegler1993,
author = {Ziegler, G.M., Brylawski, T.H.},
journal = {Discrete & computational geometry},
keywords = {linear hyperplane arrangement; posets; oriented matroids; Grassmannian; Stiefel manifold},
number = {3},
pages = {241-250},
title = {Combinatorial Models for the Finite-Dimensional Grassmannians.},
url = {http://eudml.org/doc/131274},
volume = {10},
year = {1993},
}

TY - JOUR
AU - Ziegler, G.M.
AU - Brylawski, T.H.
TI - Combinatorial Models for the Finite-Dimensional Grassmannians.
JO - Discrete & computational geometry
PY - 1993
VL - 10
IS - 3
SP - 241
EP - 250
KW - linear hyperplane arrangement; posets; oriented matroids; Grassmannian; Stiefel manifold
UR - http://eudml.org/doc/131274
ER -

NotesEmbed ?

top

You must be logged in to post comments.